CSpace
ontheboundarystabilizationofwaveequationwithvariablecoefficient
Zhang Weitao; Feng Dexing
1997
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume10Issue:3Pages:275
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36501
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang Weitao,Feng Dexing. ontheboundarystabilizationofwaveequationwithvariablecoefficient[J]. systemsscienceandmathematicalscience,1997,10(3):275.
APA Zhang Weitao,&Feng Dexing.(1997).ontheboundarystabilizationofwaveequationwithvariablecoefficient.systemsscienceandmathematicalscience,10(3),275.
MLA Zhang Weitao,et al."ontheboundarystabilizationofwaveequationwithvariablecoefficient".systemsscienceandmathematicalscience 10.3(1997):275.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang Weitao]'s Articles
[Feng Dexing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang Weitao]'s Articles
[Feng Dexing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang Weitao]'s Articles
[Feng Dexing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.